# SDR AWXA200401048

- Difficulty date: September 10, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 19,026 hours, 7,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043202
- Condition: Corroded
- Location: L-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, EXFOLIATION CORROSION WAS FOUND ON L-2 DOOR SILL AT FORWARD INBOARD CORNER FS 66.  MAINTENANCE REMOVED DAMAGED AREA OF L-2 DOOR SILL AT FS 66; FABRICATED A FILLER AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14, FIG 201.
